# SDR AWXA0000577

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT EXTERNAL FUSLAGE HAS SMALL DENT AT STA 1034.5 STR 13L.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW 737 SRM 53-80-01.
